MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC

B. BRAUN MELSUNGEN AG EASYPUMP; PUMP, INFUSION, ELASTOMERIC
Catalog Number 4540018-02
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported on mw5096817: patient scheduled on (b)(6) 2020 for folfox chemotherapy.The 46-hour take home fluorouracil dose was compounded in a b braun easypump elastomeric device (270-54-s).The correct drug, the correct drug and base solution volume and correct size/rate elastomeric device was used to prepare the 5fu dose for this patient as confirmed in the compounding camera images.The patient was admitted to the hospital on (b)(6) 2020 with rectal bleeding.Lab tests resulted plt of 9.At 4pm on (b)(6) 2020, it was also noted in the hospitalization record that the elastomeric device was empty.The elastomeric device containing chemotherapy set to infuse over 46 hours was attached on (b)(6) 2020 at 1148am.The device has an accuracy of infusion duration +/- 15% and should have ended between 448am and 348pm on (b)(6) 2020.The elastomeric ran to fast and emptied 11 hours early.Fda safety report id # (b)(4).As part of an internal nonconformance, this importer mdr is being submitted retroactively.Please note that the associated manufacturer mdr for this event, 9610825-2020-00261, had already been previously submitted timely on 23oct2020.As b.Braun medical, inc.Submitted the manufacturer mdr on behalf of the manufacturer, the importer mdr was inadvertently missed.

Brand Name
EASYPUMP
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
MDR Report Key25563525
Report Number2521402-2026-00664
Device Sequence Number21330943
Product Code MEB
UDI-Device Identifier04046964448638
UDI-Public(01)04046964448638(11)200310(17)250301(10)20C10GE561
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
Report Date (Section F) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2025
Device Catalogue Number4540018-02
Device Lot Number20C10GE561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2020
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer10/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA10/23/2020